# SDR SWAA2014011524130

- Difficulty date: January 8, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 53,505 hours, 42,571 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Part serial: 6028159
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, DECLARED EMERGENCY.  CREW REPORTED LT PACK TURN ON, GOES TO OVERTEMP NO CONTROL WITH MANUAL OR AUTO MODE.  R & R AIR CYCLE MACHINE & AIR MIX VLV IAW MM.
